LinuxQuestions.org
Share your knowledge at the LQ Wiki.
Go Back   LinuxQuestions.org > Forums > Linux Forums > Linux - Software
User Name
Password
Linux - Software This forum is for Software issues.
Having a problem installing a new program? Want to know which application is best for the job? Post your question in this forum.

Notices


Reply
  Search this Thread
Old 10-05-2009, 10:51 PM   #1
golgo
Member
 
Registered: Mar 2009
Posts: 53

Rep: Reputation: 15
Unhappy Im having troubles with visual effects on ubuntu 9.4


Hello i have an ati readon hd3200 and i cant turn on the vissual effects...can u guys help me
 
Old 10-06-2009, 01:29 AM   #2
htnakirs
Member
 
Registered: Mar 2007
Posts: 239

Rep: Reputation: 34
You will need the proper drivers to activate 3D effects. Either check the distro or the amd website for the drivers.
 
  


Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off



Similar Threads
Thread Thread Starter Forum Replies Last Post
cant enable visual effects on ubuntu 9.04 linuxnaab Linux - Newbie 2 10-03-2009 08:11 AM
Videos flicker when Ubuntu visual effects are enabled equazcion Ubuntu 14 12-21-2008 05:13 AM
GNOME or Ubuntu Visual Effects? QueenZ Linux - General 4 09-11-2008 04:03 PM
visual effects MrMJS Linux - Newbie 7 12-28-2007 07:19 PM
ubuntu 7.10: "Visual Effects" -> no window decorations!? Thoddy Ubuntu 27 11-09-2007 03:54 PM

LinuxQuestions.org > Forums > Linux Forums > Linux - Software

All times are GMT -5. The time now is 12:31 AM.

Main Menu
Advertisement
My LQ
Write for LQ
LinuxQuestions.org is looking for people interested in writing Editorials, Articles, Reviews, and more. If you'd like to contribute content, let us know.
Main Menu
Syndicate
RSS1  Latest Threads
RSS1  LQ News
Twitter: @linuxquestions
Open Source Consulting | Domain Registration